# SDR FDEA201304290887

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N337022
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3R AT BS 377 FOUND WITH A HOLE ELONGATED DURING PART INSPECTION.   COMPLIED WITH EA F-5310-166058.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
